# SDR FDEA202010242630

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,111 hours, 23,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81484
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR EXIT, L1 SLIDE LIGHT AND COCKPIT EMERGENCY LIGHT INOPERABLE DURING TESTING.  REPLACED AND TESTED BATTERY PACK, IAW AMM: 33-51-07-2, TEST OK.
